MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PRX BDY CONE 20X85; RECLAIM IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 RECLAIM PRX BDY CONE 20X85; RECLAIM IMPLANT : HIP FEMORAL STEM
Model Number 1975-20-085
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient was also operated on on (b)(6) 2017.An der was reported at that time patient has history of recurrent infection and severe psoriatic arthritis.Patient presents with pain and xrays revealing visible gas in xrays, leading surgeon to believe patient is infected.All components except the cup were removed.Surgeon felt that if the cup were removed, there was not enough bone to place another shell into.A thorough debridement and subsequent irrigation was performed.A new set up was utilized to reimplant the patient along with placement of antibiotic beads.Surgeon also coated exposed implants with high dose antibiotic cement.Doi: (b)(6) 2017 dor: (b)(6) 2021 left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: g1.

Brand Name
RECLAIM PRX BDY CONE 20X85
Common Device Name
RECLAIM IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11938984
Report Number1818910-2021-11884
Device Sequence Number4225954
Product Code KWA
UDI-Device Identifier10603295076889
UDI-Public10603295076889
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1975-20-085
Device Catalogue Number197520085
Device Lot NumberH43693
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DLT TS CER HD 12/14 28MM +1.5; PINN LNR CON +4 10D 28IDX50OD; PINN MULTIHOLE W/GRIPTION 50MM; RECLAIM DISTAL TAPERED 14X190A; RECLAIM PRX BDY CONE 20X85; DLT TS CER HD 12/14 28MM +1.5; PINN LNR CON +4 10D 28IDX50OD; PINN MULTIHOLE W/GRIPTION 50MM; RECLAIM DISTAL TAPERED 14X190A; RECLAIM PRX BDY CONE 20X85
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR